# SDR 2009FA0000952

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: General aviation
- Aircraft: N514AF
- Make and model: Emb EMB-500
- Aircraft serial: 50000039
- Aircraft time: 62 hours, 53 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 900050341
- Part serial: MAR090091
- Condition: Malfunctioned
- Location: Brake System
- Part time: 34 hours, 32 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED BRAKE FAIL CAS MESSAGE, BRAKE CONTROL CIRCUIT BREAKER POPPED IN FLIGHT.  CREW WAS ABLE TO RESET BREAKER IN FLIGHT.  UPON LANDING ACFT NORMAL BRAKING WAS UNAVAILABLE.  CREW USED EMERGENCY BRAKE TO STOP ACFT.
